Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Female Sexual Disorders

Question: Bleeding after sex on last day of my period! help


 starxfairy - Sat Aug 20, 2005 9:18 pm

i was wonderin if you guyscan help me, im kinda troubled as to whether i should seek medical attention or am i fine?..

ive been having sex for awhile, and 2 weeks ago i realized after sex, when i wipe down there.. its sorta very very light pink, my bf and i kinda went at it.. is it possible that the sex was rough, so it resulted in the small pink dot...should i be worried?

the second thing is, after that incident we stopped for a about a week and half, and we started again right on the last day of my period, and a couple hours later i realized some bleedin droplets on my panties, should i be worried? please help
 Theresa Jones, RN - Mon Aug 22, 2005 7:45 am

User avatar Hi starxfairy,
The light pink spotting may have been from irritation. The second episode, did the blood appear dark as in brown? If so, this may occasionally occur because the uterus has not completely shed the products of menstruation. If the spotting continues to occur I would suggest an evaluation to rule out any anomalies.
Sincerely,
Rntdj
 starxfairy - Mon Aug 22, 2005 9:34 pm

the second time it happened was about a week and half from the previous incident, .. well im currently on the pill.. and the i had sex the day i started my first pink pill , and i had stil had some previous spotting left over from my period, but after i had sex, about 3 hours later. i had maybe 3 bright red droplets on my panties, should i be concerned?, or is my period the culprit?
 Theresa Jones, RN - Wed Aug 24, 2005 4:05 am

User avatar Hi starxfairy,
I would not be concerned unless it started occurring on a frequent basis. If in the fact that it would begin doing so, I would suggest an evaluation by your physician to rule out any anomalies.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us